# SDR CA110721008

- Difficulty date: July 18, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cessna 680CE
- Aircraft time: 1,839 hours
- Engine: Pwc PW306C
- System (JASC): 8300 · Accessory Gearboxes
- Part: Carbon Seal
- Part number: 30B589801
- Condition: Failed
- Location: Lt Agb
- Part time: 65 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

HAD AN AMBER CAUTION. `ENG CHIP DETECT L` ABOUT 5 MIN FROM LANDING.  THE LIGHT WENT OUT ON SHORT FINAL AND THE CAME ON AGAIN.  IT CAME ON AND WENT OUT NUMEROUS TIMES. LIGHT WAS OUT WHEN ACFT SHUTDOWN.   ACCESSORY GEARBOX CARBON SEAL FAILURE ON LT ENGINE.  SEAL HAS AN 800 HR LIFE LIMIT.  SEAL FAILED AT 64.9 HRS.   MX RELEASE: REMOVED OIL FILTER, CHIP DETECTOR, STARTER/GENERATOR AND A/C GENERATOR. CLEANED AND INSPECTED OIL FILTER, CHIP DETECTOR AND SEALS. RE-ASSEMBLED WITH ALL NEW PACKINGS. INSTALLED NEW OIL FILTER PN 30B6070-01 AND NEW STARTER/GENERATOR SEAL PN 30B5898-01.
